# SDR AALA20110316TUL05

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD-DENT WITH GOUGE TOP OF FORWARD FUSELAGE STATION 198 JUST ABOVE LONGERON 5 LEFT.  INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 38 SHEET 30 VIEW P.
